# SDR FDEA201211063836

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DECK PLATE AT BS 1701 TO 1703, LBL 47 TO LBL 50 CORRODED.  REPLACED WITH DECK PLATE FABRICATED IAW DWG 146N5318.   INSTALLED IAW DWG 146N5300, SHT 16, REV C.  REPAIR IS MAJOR.
